# SDR 08FDEA03002

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0267504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 641 BB HAS CORROSION AROUND FASTENER HOLES.  REMOVED THE CORROSION IAW SRM 51-21-01; PG 28; VOL II.  ORIGINAL MATERIAL 0.032 IAW SRM 57-32-01; FIG 2; VOL III.  MATERIAL LOSS 0.010.  REMAINING MATERIAL   0.022.  FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01; FIG 1-A; VOL I.   LOCATED AND DRILLED THE NEW PANEL P/N ARC 0267-504, PO 627171.2 IAW SRM 51-31-01; VOL II.
